# SDR COMA9710138

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12004733001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C INSPECTION, THE FUSELAGE FLOOR SUPPORT STRUCTURE Z-ANGLE WAS FOUND CORRODED.  REPLACED WITH A NEW PART PER SRM 51 STANDARD PRACTICES.
